# SDR FDEA202212060057

- Difficulty date: December 6, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC23694
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap, Doug
- Component part number: NRC6055508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING,  INBD FLAP UPPER SURFACE AT XIFH 171, UPPER SECTION - APPROX .400" CRACK IN   SKIN AT FASTENER. CRACK CONFIRMED USING NDT HFEC.  R/H INBD FLAP TOP SKIN AT XIFH 171.300 ON ARC2369-4 AND ARC2369-21, DOUBLER AND FILLER   REPAIR PERFORMED IAW SRM 57-00-01-2R REPAIR 1. EA COMPLIED WITH FOR TRACKING   IAW EA # 1-5750-T0372585 PART 1. MAJOR REPAIR.
